Abstract and Applied Analysis
Volume 6 (2001), Issue 3, Pages 151-161
Periodic solutions of a class of non-autonomous second-order differential inclusions systems
Department of Mathematics, University of Oradea, Armatei Romane 5, Oradea 3700, Romania, Romania
Received 15 March 2001
Copyright © 2001 Daniel Paşca. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using an abstract framework due to Clarke (1999), we prove the
existence of periodic solutions for second-order differential inclusions systems.